# SDR VNAA9606008

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL6839
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH AFTER SELECTING GEAR DOWN, THE CREW REPORTED LEFT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  CREW SHOT A MISSED APPROACH WHILE THE FIRST OFFICER REPLACED THE BULB IN THE LANDING GEAR POSITION INDICATOR.  AFTER BULB REPLACEMENT LEFT MIAN GEAR INDICATED DOWN AND LOCKED.  ATC HAD ALREADY NOTIFIED THE AIRPORT AUTHORITIES AND EMERGENCY EQUIPMENT WAS CALLED OUT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  NO FUTHER ACTION WAS  REQUIRED, AIRCRAFT REMAINED IN SERVICE.
